Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes
Incontinence (1928); Urinary Incontinence (4572)
Date of Event
11/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Per (b)(4) study, patient reported; persistent stress incontinence on (b)(6) 2022.Pop-q, ua, and vitals assessed.Event was listed as recovering/resolving following intervention (oxybutynin) worsening urge incontinence on (b)(6) 2022.Pop-q, ua, and vitals assessed.Event was listed as recovering/resolving following intervention (oxybutynin) cause of event is undecided, cec reviewing records.